# SDR SWAA2013013012145

- Difficulty date: January 11, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: 4971752
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV TAB ROD I/B END HAS HEAVY RUST ON TUBE.  REMOVED AND REPLACED RT ELEV TAB ROD I/B END IAW B717 CMM/OHM CH 27-30-1 AND ADJUSTMENT TEST IAW B717 AMM CH 27-31-04.  TESTS OK.
